# SDR U2RA201802150001

- Difficulty date: February 15, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 70,217 hours, 24,063 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N3101
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SURFACE LWS 585, STRINGER 4L HAS CORROSION.   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  REPAIRED IAW MESSAGE MUA-MUA-8-0012-05B.
